# SDR DALA2025102707826

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 96,302 hours, 44,702 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FAILED THE ALTERNATE BRAKE CHECK.  LEFT BRAKE (YELLOW) BUILDS UP TO APPROX 500 PSI WHEN PRESSED RIGHT BRAKE BUILDS UP TO APPROX 2500 PSI WHEN PRESSED.  T/S PER TSM 32-43-00-810-813.  FOUND ALTERNATE BRAKE RESVOIR LOW NIPPLE IN RED. PREFORMED FILLING AND BLEED OF THE ALTERNATE BRAKE AND PREFORMED OP CHECK ALTERNATE BRAKING IAW AMM 32- 43. OP CHECK GOOD OK FOR SVC. (LP: 7629934)
